# SDR USAA2013112700011

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 17,928 hours, 6,828 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, ON THREE OCCASIONS, AN UNKNOWN CHEMICAL TYPE SMELL WAS SMELLED BY ALL CREW FROM WHAT WE THOUGHT WAS THE DUCTING.  SMELLED LIKE A TRACE OF OIL BURNING, THEN CEASED, ALL DURING CRUISE.  ACCOMPLISHED JOB CARD 26L00021001.  APU OVER SERVICED, SERVICED APU TO PROPER LEVEL.  PROGRAMMED APU DUCT BURNOUT, ECS DECONTAMINATION IAW JOB CARDS 26L00021002 & 26L00021004.
